# SDR SWAA2014082831404

- Difficulty date: July 13, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 36,113 hours, 20,972 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A83353R
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER DOOR HINGE ATTACH POINTS CRACKED.  R & R DOOR IAW MM.
